Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had an abortion, bladder infection, had anal sex. Why am I excessively urinating?

I had an abortion last month the 11 it didnt go well n I got a bladder infection now im having sex again I never had anal sex but last night he fingered me there n now I cant stop urinating within a minute atleast I think its urine . When I wipe im also wet in my butt n i keep getting an uncomfortable sensation..? Can u explain any of this please im scared! N I have not used the bathroom since.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello there

It is possible that you may still have a lingering UTI, which is probably not completely cured. It the symptoms have worsened after attempts at anal sex, it is possible that your butt has gone into spasm due to the pain of anal intromission. Anus is a very tight ring of muscles and fingering it or any attempts at anal intercourse are painful for the passive partner. Get your urine sample checked out to know if the infection is still continued. In the meanwhile, if you are not comfortable with anal sex, tell your partner so.

Take care
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor